Vol. 12, No. 5, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12
Issue 8, 1891–2146
Issue 7, 1643–1890
Issue 7, 1397–1644
Issue 6, 1397–1642
Issue 5, 1149–1396
Issue 4, 867–1148
Issue 3, 605–866
Issue 2, 259–604
Issue 1, 1–258

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
Sparse bounds for the discrete cubic Hilbert transform

Amalia Culiuc, Robert Kesler and Michael T. Lacey

Vol. 12 (2019), No. 5, 1259–1272
Abstract

Consider the discrete cubic Hilbert transform defined on finitely supported functions f on by

H3f(n) = m0f(n m3) m .

We prove that there exists r < 2 and universal constant C such that for all finitely supported f,g on there exists an (r,r)-sparse form Λr,r for which

|H3f,g| CΛr,r(f,g).

This is the first result of this type concerning discrete harmonic analytic operators. It immediately implies some weighted inequalities, which are also new in this setting.

Keywords
Hilbert transform, cubic integers, sparse bound, exponential sum, circle method
Mathematical Subject Classification 2010
Primary: 11L03, 42A05
Milestones
Received: 9 November 2017
Accepted: 5 July 2018
Published: 15 December 2018
Authors
Amalia Culiuc
School of Mathematics
Georgia Institute of Technology
Atlanta, GA
United States
Robert Kesler
School of Mathematics
Georgia Institute of Technology
Atlanta, GA
United States
Michael T. Lacey
School of Mathematics
Georgia Institute of Technology
Atlanta, GA
United States